# SDR AALA20121109014

- Difficulty date: November 9, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP: CENTER CUSP CRACKED BETWEEN NUMBERS 1 AND 2 SEAT TRACK AT STATION 1250.  INSTALLED DOUBLER BETWEEN NUMBERS 1 AND 2 SEAT TRACKS FROM STATIONS 1247 TO 1250 PER AARD 53-20-00-16.
